# SDR AALA20141118001

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 64,456 hours, 10,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT TEST L391, L392 & L644 FOR RT SIDE AFT EXTERNAL EMER LIGHTS INOPERATIVE.  R & R EMER LIGHT POWER SUPPLY POSITION NR M733 IAW MM 33-51-00-725-247.  SYS CHECKED NORMAL.
